Open Access
April, 1971 On Nonparametric Asymptotically Minimax Tests
Sture Holm
Ann. Math. Statist. 42(2): 497-508 (April, 1971). DOI: 10.1214/aoms/1177693400


In this paper are studied asymptotically minimax properties of nonparametric tests. It is shown that for two different definitions of asymptotically minimax test, sequences of Wilcoxon tests are asymptotically minimax. The first definition concerns asymptotic power of tests with fixed level, and the other is a more decision-theoretic one.


Download Citation

Sture Holm. "On Nonparametric Asymptotically Minimax Tests." Ann. Math. Statist. 42 (2) 497 - 508, April, 1971.


Published: April, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0218.62009
MathSciNet: MR287635
Digital Object Identifier: 10.1214/aoms/1177693400

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 2 • April, 1971
Back to Top